MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 1.6 COMP WIRE 15 THREAD/150 LENGTH; INSTRUMENT, COMPRESSION

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 1.6 COMP WIRE 15 THREAD/150 LENGTH; INSTRUMENT, COMPRESSION
Model Number 03.211.415
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/03/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional narrative: complainant part is not expected to be returned for manufacturer review/investigation.Reporter is a synthes employee.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2021, during an unknown procedure, three depth gauges were broken in the process of measuring, the tips completely broke off.A total of seven wires broke off the olive tips, the cannulated screwdriver was broken, and two t8's were stripped.The parallel guide and countersink had rust residue on them.The procedure was successfully completed with no surgical delay.No patient consequence.Concomitant devices reported: 2.0/2.4mm depth gauge 50mm (part number sd319.006, lot unknown, quantity 1).Cannulated countersink for 4.5mm cannulated screws (part number 310.85, lot unknown, quantity 1).Adjustable parallel wire guide (part number 312.73, lot unknown, quantity 1) cannulated 4.0mm hexagonal screwdriver (part number 314.05, lot unknown, quantity 1) stardrive screwdriver shaft t8 105mm (part number 314.467, lot unknown, quantity 1) 1.25mm plate reduction wire thrdd tip w/sm stop/150mm (part number 02.111.500.10, lot unknown, quantity 1).1.25mm plate reduction wire thrdd tip w/lrg stop/150mm (part number 02.111.501.10, lot unknown, quantity 1).2.0/2.4mm depth gauge 50mm (part number sd319.006, lot unknown, quantity 2).This report involves one (1) 1.6mm compression wire 15mm thread/150mm length.This is report 6 of 8 for (b)(4).This product complaint, (b)(4) is related to (b)(4).
 
Additional Manufacturer Narrative
(b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H10 additional narrative: investigation summary: product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
1.6 COMP WIRE 15 THREAD/150 LENGTH
Common Device Name
INSTRUMENT, COMPRESSION
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key11379095
Report Number2939274-2021-01045
Device Sequence Number3742759
Product Code HWN
UDI-Device Identifier10886982076304
UDI-Public(01)10886982076304
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/03/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number03.211.415
Device Catalogue Number03.211.415
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/03/2021
Supplement Date Received by Manufacturer03/17/2021
Initial Report FDA Received Date02/25/2021
Supplement Report FDA Received Date03/25/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
1.25MM PLATE REDUCTION WIRE THRDD TIP; 1.25MM PLATE REDUCTION WIRE THRDD TIP; 1.25MM PLATE REDUCTION WIRE THRDD TIP; 1.25MM PLATE REDUCTION WIRE THRDD TIP; 1.6MM COMPRESSION WIRE 15MM THREAD; 2.0/2.4MM DEPTH GAUGE 50MM; 2.0/2.4MM DEPTH GAUGE 50MM; 2.0/2.4MM DEPTH GAUGE 50MM; 2.0/2.4MM DEPTH GAUGE 50MM; 2.0/2.4MM DEPTH GAUGE 50MM; 2.0/2.4MM DEPTH GAUGE 50MM; ADJUSTABLE PARALLEL WIRE GUIDE; ADJUSTABLE PARALLEL WIRE GUIDE; CANNULATED 4.0MM HEXAGONAL SCREWDR; CANNULATED 4.0MM HEXAGONAL SCREWDR; CANNULATED COUNTERSINK FOR 4.5MM SCR; CANNULATED COUNTERSINK FOR 4.5MM SCR; STARDRIVE SCREWDRIVER SHAFT T8 105MM; STARDRIVE SCREWDRIVER SHAFT T8 105MM